# SDR 2002UALA01435

- Difficulty date: September 8, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 25,266 hours, 8,847 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2463921G0181
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO ECAM HYDRAULIC GREEN RESERVOIR LOW LEVEL WARNING.  FOUND RIGHT HAND MLG DOOR RETRACT ACTUATOR AFT FLEX LINE RUPTURED.  REPLACED FLEX LINE.
